RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1993, Volume 184, Number 8  


Sharp a priori estimates for a quasilinear degenerate elliptic problem
S. I. Pokhozhaev
3
Construction of an analogue of Bowen–Ruelle–Sinai (measure for a multidimensional lattice of interacting hyperbolic mappings
V. A. Volevich
17
Evolution parabolic inequalities with multivalued operators
V. S. Klimov
37
Strictly sharp irreducible characters of symmetric and alternating groups
I. Yu. Maslyakov
55
On indicators of entire functions and extension of solutions of a homogeneous convolution equation
A. S. Krivosheev
81
Closed ideals in algebras of functions analytic in the disk and smooth up to its boundary
F. A. Shamoyan
109
Selfdual geometry of generalized Kählerian manifolds
O. E. Arsen'eva
137
The existence of infinite polygons in a two-dimensional metric of variable negative curvature
R. Ts. Musaelyan
149
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019